# SDR 97ZZZM661

- Difficulty date: March 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4510W
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1102833
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ASSEMBLY NOT PROVIDING POWER TO THE LAMPS.  REMOVED AND REPLACED ASSEMBLY.  OPS CHECKED NORMAL.
